Actifed Multi-Action Nose & Sinus Tablets 12S

Actifed Multi-Action Nose & Sinus Tablets 12S

Regular price Rs. 2,629.00
Sale price Rs. 2,629.00 Regular price Rs. 3,479.00
  • Estimated Delivery:May 22 - May 26

  • Free Shipping on all orders

Product description

Actifed Multi- Action tablets are used to relieve the symptoms of colds, flu and allergies including runny nose, watery eyes, nasal congestion and blocked sinuses. This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check
Multi-Action Actifed Tablets are white tablets available in packs of 12
The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes. It does not contain any pain relief so you may need to take some paracetmol as well to help with any headaches or muscle aches and pains
Do not use if: •The patient is under the age of 12 years. •You suffer from high blood pressure without consulting your pharmacist or doctor. •Do not take with other cold and flu products including decongestants. •This medicine contains lactose. If you have been previously told by your doctor that you are intolerant to some sugars, seek medical advice prior to taking this medicine. •This medicine may make you sleepy. If this happens, do not drive or use tools or machines. •Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding. •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction. •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking. •If you have any questions after you have bought this medication, please speak to your pharmacist
Adults and children over 12 years old: One tablet every 4-6 hours, up to 4 times a day. Leave at least 4 hours between doses
Product Information:Actifed Multi- Action tablets are used to relieve the symptoms of colds, flu and allergies including runny nose, watery eyes, nasal congestion and blocked sinuses. This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check,Features:Multi-Action Actifed Tablets are white tablets available in packs of 12,Benefit:The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes. It does not contain any pain relief so you may need to take some paracetmol as well to help with any headaches or muscle aches and pains,Warning or Restrictions:Do not use if: •The patient is under the age of 12 years. •You suffer from high blood pressure without consulting your pharmacist or doctor. •Do not take with other cold and flu products including decongestants. •This medicine contains lactose. If you have been previously told by your doctor that you are intolerant to some sugars, seek medical advice prior to taking this medicine. •This medicine may make you sleepy. If this happens, do not drive or use tools or machines. •Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding. •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction. •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking. •If you have any questions after you have bought this medication, please speak to your pharmacist,Product Specification:Active ingredients: Pseudoephedrine hydrochloride 60 mg and triprolidine hydrochloride 2.5 mg. Other ingredients are: Lactose, maize starch, povidone and magnesium stearate,Product Uses:Adults and children over 12 years old: One tablet every 4-6 hours, up to 4 times a day. Leave at least 4 hours between doses

Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)